# SDR DALA2015112207215

- Difficulty date: November 21, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,512 hours, 31,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 67-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA CORROSION ON FLOORBEAM 1162 BETWEEN FRAME 67+15" TO FRAME 69, MEASURES APPROXIMATELY L=0.990", W=0.620", D=0.003".  REPLACED FLOORBEAM 1162, LOCATED BETWEEN FRAME 67+15" TO FRAME 69 AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53472000. MEASURE OF CORROSION ARE L=2.926", W=2.364", D=0.049".
